# SDR IPXA2025101740226

- Difficulty date: October 7, 2025
- Submitted: October 23, 2025
- Operation: Air carrier
- Aircraft: N133UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0816
- Aircraft time: 27,400 hours, 17,150 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: A53781038214
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR SIDE SUPPORT BETWEEN FR 38.1 AND FR38.2 LH, Y2462 CRACKED. JP-110. REMOVED SIDE FLOOR SUPPORT BTW FR38.1 AND FR38.2 LH IAW SRM 51-40-21. INSTALLED NEW SUPPORT BRACKET IAW SRM A300-600 51-40-21.
